Alert archive / Texas / Gale Warnings in 2011
Gale Warning 4, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at Sep 4, 2011, 9:55 PM CDT. It took effect at Sep 5, 2011, 4:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 9:55 PM CDT (02:55 UTC)
- In effect from
- Sep 5, 2011, 4:00 AM CDT
- Expired
- Sep 5, 2011, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted, in the capitals the NWS used until 2016.
114 WHUS74 KHGX 050255 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 955 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE THROUGH MONDAY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE LATE TONIGHT THROUGH MONDAY MONDAY MORNING FOR THE COASTAL WATERS EAST OF FREEPORT. GMZ355-375-051100- /O.EXT.KHGX.SC.Y.0125.000000T0000Z-110905T0900Z/ /O.NEW.KHGX.GL.W.0004.110905T0900Z-110905T1500Z/ /O.NEW.KHGX.SC.Y.0126.110905T1500Z-110906T0200Z/ WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 955 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 9 PM CDT MONDAY. * WINDS...NORTH 20 TO 35 KNOTS. FREQUENT GUSTS ABOVE GALE FORCE LATE TONIGHT AND MONDAY MORNING EAST OF FREEPORT. * SEAS...SEAS UP TO 6 FEET NEARSHORE...8 TO 10 FEET OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ335-051100- /O.CON.KHGX.LO.Y.0001.000000T0000Z-110906T0000Z/ /O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0200Z/ GALVESTON BAY- 955 PM CDT SUN SEP 4 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT MONDAY... * WINDS...NORTH 15 TO 20 KNOTS INCREASING TO 20 TO 30 KNOTS AFTER 3 AM. * SEAS...BAY WATERS ROUGH. * WATER LEVELS...1.75 TO 3 FEET BELOW ASTRONOMICALLY PREDICTED LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ330-350-370-051100- /O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0200Z/ MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- 955 PM CDT SUN SEP 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT MONDAY... * WINDS...NORTH NEAR 15 KNOTS INCREASING TO 20 TO 30 KNOTS AFTER 3 AM. * SEAS...SEAS UP TO 6 FEET NEARSHORE...8 TO 10 FEET OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
048 WHUS74 KHGX 050922 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 422 AM CDT MON SEP 5 2011 ...GALE WARNING IN EFFECT THIS MORNING... ...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THIS EVENING... ...LOW WATER ADVISORY IN EFFECT FOR GALVESTON BAY THROUGH THIS EVENING... STRONG OFFSHORE WINDS WILL CONTINUE TODAY AND SLOWLY DIMINISH TONIGHT. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE THIS MORNING FOR THE GULF WATERS EAST OF FREEPORT. GMZ355-375-051800- /O.EXP.KHGX.SC.Y.0125.000000T0000Z-110905T0900Z/ /O.CON.KHGX.GL.W.0004.000000T0000Z-110905T1500Z/ /O.EXT.KHGX.SC.Y.0126.110905T1500Z-110906T0300Z/ WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 422 AM CDT MON SEP 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * WINDS...NORTH 20 TO 35 KNOTS. FREQUENT GUSTS TO GALE FORCE THROUGH MID MORNING OVER THE GULF WATERS EAST OF FREEPORT. * SEAS...SEAS UP TO 5 FEET NEARSHORE AND UP TO 9 FEET OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-051800- /O.EXT.KHGX.LO.Y.0001.000000T0000Z-110906T0300Z/ /O.EXT.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/ GALVESTON BAY- 422 AM CDT MON SEP 5 2011 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING. * SEAS...BAY WATERS ROUGH TO VERY ROUGH. * WATER LEVELS...AS LOW AS 3 FEET BELOW ASTRONOMICALLY PREDICTED LEVELS. * IMPACTS...LOW WATER LEVELS WILL ENHANCE THE RISK OF VESSEL GROUNDINGS IN THE SHIPPING LANES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ330-350-370-051800- /O.EXT.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/ MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- 422 AM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING. * SEAS...SEAS UP TO 5 FEET NEARSHORE AND 9 FEET OFFSHORE. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
448 WHUS74 KHGX 051519 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1019 AM CDT MON SEP 5 2011 ...GALE WARNING HAS BEEN CANCELLED.... ...SMALL CRAFT ADVISORIES IN EFFECT THROUGH THIS EVENING... ...LOW WATER ADVISORY IN EFFECT FOR GALVESTON BAY THROUGH THIS EVENING... STRONG OFFSHORE WINDS WILL CONTINUE TODAY AND SLOWLY DIMINISH TONIGHT. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE THIS MORNING FOR THE GULF WATERS EAST OF FREEPORT. GMZ355-375-052330- /O.EXP.KHGX.GL.W.0004.000000T0000Z-110905T1500Z/ /O.CON.KHGX.SC.Y.0126.000000T0000Z-110906T0300Z/ WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- 1019 AM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH 20 TO 25 KNOTS AND GUSTY. * SEAS...SEAS UP TO 5 FEET NEARSHORE AND UP TO 9 FEET OFFSHORE. BAY WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ335-052330- /O.CON.KHGX.LO.Y.0001.000000T0000Z-110906T0300Z/ /O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/ GALVESTON BAY- 1019 AM CDT MON SEP 5 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...BAY WATERS ROUGH TO VERY ROUGH. * WATER LEVELS...AS LOW AS 3 FEET BELOW ASTRONOMICALLY PREDICTED LEVELS. * IMPACTS...LOW WATER LEVELS WILL ENHANCE THE RISK OF VESSEL GROUNDINGS IN THE SHIPPING LANES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ330-350-370-052330- /O.CON.KHGX.SC.Y.0125.000000T0000Z-110906T0300Z/ MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- 1019 AM CDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS...SEAS UP TO 5 FEET NEARSHORE AND 9 FEET OFFSHORE. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Sep 4, 9:34 PM CDT, 21 minutes earlier.
Area forecast discussion, Sep 4, 9:34 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
934 PM CDT SUN SEP 4 2011
UPDATE...
AN EARLY LABOR DAY COLD FRONTAL PASSAGE WILL REINFORCE THE ALREADY
EXISTENT BACKSIDE PRESSURE GRADIENT OF LEE...AND INJECT A NICE SHOT
OF DRY AIR IN ACROSS THE REGION. BY TUESDAY...IT WILL FEEL MUCH
LIKE AUTUMN AROUND HERE...WE ARE DUE. NUMEROUS WILDFIRES PLAGUING
THE REGION WITH THE LARGEST OCCURRING IN COLORADO COUNTY (NORTH OF
COLUMBUS) AND IN HOUSTON COUNTY (EAST OF CROCKETT). DOWNGRADED TD
LEE WILL BE TAKEN UP INTO THE DEVELOPING GREAT LAKES TROUGH...AS
IT SHEARS OUT OVER THE EASTERN U.S. THE BACKSIDE PRESSURE GRADIENT
WILL SLACKEN TOMORROW NIGHT. IN THE MEANTIME...STRONG NORTHERLIES
WILL KEEP THE WIND ADVISORY ONGOING ACROSS THE COASTAL COUNTIES
DURING THE OVERNIGHT HOURS...BACK TO AREAWIDE PAST 10 AM CDT LABOR
DAY. WIND SPEEDS WILL BE SIMILAR TO THE PAST COUPLE OF DAYS AS 20-30
KNOT WINDS MIX DOWN UNDER CLEARING (MOSTLY SUNNY) SKIES. WIND AND
CAA WILL REGULATE LABOR DAY'S MAXIMUM TEMPERATURES TO THE UPPER
80S TO LOWER 90S.
OVER THE WATERS...THERE WILL BE AN EARLY MORNING EASTERN GULF WATER
GALE WARNING IN EFFECT (WITH A WESTERN WATER SCA). AN ALL WATER SCA
WILL BE IN EFFECT FROM LATE MONDAY MORNING UNTIL SUNSET. 31
&&
PREV DISCUSSION... /ISSUED 702 PM CDT SUN SEP 4 2011/
UPDATE...
EXTENDED THE WIND ADVISORY FOR A FEW MORE HOURS. MANY REASONS TO
KEEP IT GOING INTO THE EVENING. ONE IS THE HIGHER NUMBER OF WILDFIRES
FLARING UP WITHIN THESE STRONG NORTHERLIES. ANOTHER IS AN APPROACHING
COLD FRONTAL BOUNDARY...TIMED TO CROSS THE FA BETWEEN 06 AND 12Z MONDAY.
MODELS ALL HAVE 40-50 KT WINDS AT 2K FT...WITH 55 KT KHGX VAD WINDS
AT 4K FT...AND NO LL DECOUPLING EXPECTED WITH NEARING FROPA. THUS...
SHOULD BE NO PROBLEM MIXING SOME OF THIS ENERGY DOWN TO SURFACE. IF
SUSTAINED WINDS DO FALL BELOW ADVISORY CRITERIA...EVENING GUSTS
SHOULD BE AT OR OVER 20 KTS. 31
PREV DISCUSSION... /ISSUED 550 PM CDT SUN SEP 4 2011/
AVIATION...
WINDS WILL BE THE PRIMARY WX ISSUE AGAIN TONIGHT AND AGAIN MONDAY.
TIGHT PRESSURE GRADIENT BETWEEN TS LEE AND AN INCOMING FRONTAL
BOUNDARY WILL PROBABLY KEEP THE GUSTS GOING OVERNIGHT. WILL
ADVERTISE THIS IN THE 00Z TAFS. IF FOR SOME REASON THEY DIE DOWN
WE'LL NEED TO THROW IN SOME LLWS WITH MODELS SHOWING 40-55KT
AROUND 2000FT OVERNIGHT. MAY SEE SOME REMNANT SHRA THIS EVENING
BUT SHOULDN'T AFFECT OPS AND SHOULD BE SHORT & INSIGNIFICANT SO
WON'T MENTION. ALSO MAY SEE SOME SMOKE OVER CLL THIS EVENING
COMPLEMENTS OF AN ONGOING FIRE IN LEON CO. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 70 87 56 87 55 / 10 0 0 0 0
HOUSTON (IAH) 72 90 59 88 58 / 10 0 0 0 0
GALVESTON (GLS) 76 87 65 88 69 / 10 0 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 9 PM CDT MONDAY FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
WIND ADVISORY FROM 10 AM TO 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...FORT BEND...
GRIMES...HOUSTON...JACKSON...LIBERTY...MADISON...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING ZONES:
BRAZORIA...CHAMBERS...GALVESTON...HARRIS...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 10 AM TO 9 PM CDT MONDAY FOR THE
FOLLOWING ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
GALE WARNING FROM 4 AM TO 10 AM CDT MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31/47Hazardous weather outlook, Sep 4, 3:59 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 359 PM CDT SUN SEP 4 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-060000- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 359 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AND GUSTY NORTH WINDS WILL PERSIST THROUGH THE LATE EVENING HOURS IN RESPONSE TO TROPICAL STORM LEE AND AN APPROACHING COLD FRONT. THESE WINDS...COUPLED WITH VERY DRY FUELS WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS AND A RED FLAG WARNING REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MUCH DRIER AIR WILL MOVE INTO SOUTHEAST TEXAS ON MONDAY. THIS AIRMASS...COUPLED WITH CONTINUED STRONG NORTH WINDS WILL KEEP FIRE WEATHER CONDITIONS CRITICAL...AND A RED FLAG WARNING HAS BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 9:23 PM CDT | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 22 hr |
| Sep 4, 9:55 PM CDT | Small Craft Advisory | HGX | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.